Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

High fever, urine and blood tests showed pus cells, blood test after a day of medicines showed normal counts. Cause?

I had a temperature of a 102 degrees Farenheit about 3 days ago. I got blood and urine tests done and the results were as follows - CBC - only Total WBC was 3500. And Pus cells in urine - 18-20. The doctor started with cefixime and lariago as there is rampant malaria these days in my region. The next day, I felt completely alright. But the fever again relapsed. I got the blood test done again. But the reports are again normal. What can it be? Is it the urine infection or something else?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Gaia,
Thanks for writing your query.
According to the reports mentioned by you, it seems thst you are having Urinary Tract Infection.
Cefexime has good role as antibiotic in Urinary Tract Infection, but you should get a Urine Culture and Senstivity done to know which antiobiotic will be best for you.
Also note the pH of your urine. If it is more acidic, then take alkazing agent like Disodium Hydrogen Citrate in diluted form.
Drink plenty of pure filtered water.
To confirm malaria, you can get Elisa test for malaria.
You should take medicines only under medical supervision.
I hope this is useful to you.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor